Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 14, NWS Wichita, KS

June 9, 2009Labette County, Montgomery County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 9, 2009, 8:10 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2009, 8:10 PM CDT (01:10 UTC)
Expired
Jun 10, 2009, 2:15 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Labette County, KS, Montgomery County, KS

The radar

The Tulsa radar (KINX), 119 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 9:15 PM CDTFLASH FLOODIndependence, KSIN PROGRESS ALONG COUNTY ROAD 5000 FROM NORTH INDEPENDENCE TO SYCAMORE AS WELL AS WITHIN INDENDENCE CITY LIMITS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1799 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 100110
FFWICT
KSC099-125-100715-
/O.NEW.KICT.FF.W.0014.090610T0110Z-090610T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LABETTE COUNTY IN SOUTHEAST KANSAS.
  NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS.

* UNTIL 215 AM CDT WEDNESDAY.

* AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 2 AND 4 INCHES OF RAIN HAVE FALLEN 
  ACROSS THE AREA...WITH ADDITIONAL RAINFALLS OF 2 TO 3 INCHES       
  POSSIBLE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTAMONT...BOLTON...CHERRYVALE...DENNIS...ELK CITY...INDEPENDENCE
  AIRPORT...INDEPENDENCE...LABETTE...LIBERTY...MOUND VALLEY...
  OSWEGO...PARSONS...PARSONS TRI CITY AIRPORT...SYCAMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY...ESPECIALLY AT NIGHT THE WATER DEPTH MAY BE TOO GREAT TO 
ALLOW YOUR CAR TO CROSS SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3714 9507 3715 9596 3739 9595 3738 9507

$$

ES
2 follow-up statements
000 
WGUS73 KICT 100230
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT TUE JUN 9 2009

KSC099-125-100715-
/O.CON.KICT.FF.W.0014.000000T0000Z-090610T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY KS-LABETTE KS-
930 PM CDT TUE JUN 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHERN LABETTE AND NORTHERN MONTGOMERY COUNTIES...

AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED 
AREA. THE HEAVIEST RAINFALL WAS OCCURRING IN EXTREME EASTERN 
MONTGOMERY AND WESTERN LABETTE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY...ESPECIALLY AT NIGHT THE WATER DEPTH MAY BE TOO GREAT TO 
ALLOW YOUR CAR TO CROSS SAFELY.

&&

LAT...LON 3714 9507 3715 9596 3739 9595 3738 9507

$$

ES
000 
WGUS73 KICT 100346
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1046 PM CDT TUE JUN 9 2009

KSC099-100354-
/O.CAN.KICT.FF.W.0014.000000T0000Z-090610T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LABETTE KS-
1046 PM CDT TUE JUN 9 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN LABETTE
COUNTY...

EXCESS RUNOFF FROM EARLIER HEAVY RAIN HAS ENDED OVER THE WARNED 
AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE 
BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3715 9596 3738 9595 3738 9553 3715 9552
      3715 9553 3714 9555

$$

KSC125-100715-
/O.CON.KICT.FF.W.0014.000000T0000Z-090610T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY KS-
1046 PM CDT TUE JUN 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHERN MONTGOMERY COUNTY...

AT 1043 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
CONTINUING IN PARTS OF INDEPENDENCE AS WELL AS ALONG COUNTY ROAD 
5000 FROM NORTH INDEPENDENCE TO SYCAMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE EARLIER HEAVY RAINFALL WILL CONTINUE TO 
CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL 
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY...ESPECIALLY AT NIGHT THE WATER DEPTH MAY BE TOO GREAT TO 
ALLOW YOUR CAR TO CROSS SAFELY.

&&

LAT...LON 3715 9596 3738 9595 3738 9553 3715 9552
      3715 9553 3714 9555

$$

ES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:10 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 9, 6:10 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CDT TUE JUN 9 2009

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
THERE ARE NUMEROUS BOUNDARIES ACROSS SOUTHERN KANSAS...WITH
CONVECTION ONGOING AND EXPECTED TO CONTINUE INTO THE NIGHT. KICT
AND KCNU HAVE THE BEST CHANCE FOR THUNDERSTORMS...AND HAVE
INDICATED THIS IN THE TAFS. SOUNDINGS ARE INDICATING LOW CLOUDS
NORTH OF THESE BOUNDARIES...AND SOME FOG AS WELL AT
KRSL...KSLN...KHUT AND KICT...BUT AT THIS TIME DOES NOT LOOK LIKE
IT WILL BE DENSE FOG AS WINDS WILL NOT BE FROM A FAVORABLE
SOUTHERLY/SOUTHEASTERLY DIRECTION. WILL KEEP MVFR VISIBILITIES IN
THE FORECAST FOR NOW.

SCHRECK

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT TUE JUN 9 2009/

DISCUSSION...

MAIN FORECAST CONCERNS ARE THUNDERSTORM/SEVERE WEATHER CHANCES OVER
THE NEXT SEVERAL DAYS.

TONIGHT:
CONVECTION THAT WAS ONGOING THIS MORNING OVER NORTHERN/NORTHEASTERN
KANSAS HAS MOVED INTO SOUTHEAST KANSAS/SOUTHERN MISSOURI THIS
AFTERNOON. THERE IS AN OUTFLOW BOUNDARY MOVING SOUTHWARD THROUGH
SOUTH CENTRAL KANSAS...WITH A WARM FRONT STRETCHING WEST TO EAST
NEAR THE OKLAHOMA BORDER. CONDITIONS ARE FAVORABLE ACROSS SOUTHERN
KANSAS FOR SUPERCELLS...WITH TORNADOES POSSIBLE AS THE STORMS ARE
ROOTED IN THE BOUNDARY LAYER. VISIBLE SATELLITE SHOWS THAT CUMULUS IS
GROWING ACROSS SOUTHERN KANSAS...AND THE CAP IS WEAKENING. WOULD
EXPECT THUNDERSTORM INITIATION WITHIN THE NEXT HOUR OR TWO.

WEDNESDAY-THURSDAY:
AN UPPER LEVEL SYSTEM WILL COME THROUGH ON WEDNESDAY...WITH
CONTINUING CHANCES FOR THUNDERSTORMS. THE MAIN COLD FRONT WILL PUSH
THROUGH LATE ON WEDNESDAY...AND WILL ALLOW HIGH PRESSURE TO BUILD AT
THE SURFACE FOR THURSDAY. MODELS ARE FAIRLY CONSISTENT WITH THIS
PART OF THE FORECAST...SO WILL KEEP THE FORECAST PRETTY CLOSE TO
WHAT WAS INHERITED. HIGHS NEAR NORMAL ARE EXPECTED ON THURSDAY
BEHIND THE COLD FRONT.

FRIDAY-MONDAY:
ZONAL FLOW TRANSITIONS INTO WEAK RIDGING OVER THE MIDDLE PART OF THE
COUNTRY DURING THE WEEKEND...WITH A TROUGH STILL OFF THE WEST COAST.
DURING THIS PERIOD...SEVERAL WEAK DISTURBANCES WILL EJECT OFF THE
TROUGH AND IT COULD BE A FAIRLY UNSETTLED PERIOD. THESE DISTURBANCES
ARE DIFFICULT TO TIME...ESPECIALLY SEVERAL DAYS OUT...BUT SMALL
THUNDERSTORM CHANCES SEEM REASONABLE FOR MOST PERIODS. CONFIDENCE IS
LOW IN WHICH PERIODS WILL SEE PRECIPITATION...BUT WE CAN ADD MORE
DETAIL AS EACH DAY APPROACHES. TEMPERATURES LOOK QUITE WARM AGAIN BY
THE END OF THE WEEKEND...WITH 90S RETURNING TO MOST OF THE FORECAST
AREA BY MONDAY.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  85  60  77 /  50  40  60  10
HUTCHINSON      62  80  59  77 /  50  30  50  10
NEWTON          63  79  59  75 /  50  40  50  10
ELDORADO        63  83  60  75 /  60  40  50  10
WINFIELD-KWLD   68  88  61  77 /  60  40  60  10
RUSSELL         57  73  56  76 /  50  30  50  10
GREAT BEND      59  75  57  77 /  40  30  50  10
SALINA          61  76  58  77 /  60  30  40  10
MCPHERSON       62  77  58  76 /  50  30  50  10
COFFEYVILLE     70  88  61  79 /  60  40  70  20
CHANUTE         69  85  61  76 /  60  40  70  20
IOLA            67  83  61  75 /  60  40  70  20
PARSONS-KPPF    70  88  61  77 /  60  40  70  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 9, 4:16 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
416 PM CDT TUE JUN 9 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
416 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS IN PROGRESS IN EASTERN KANSAS THIS AFTERNOON SHOULD
CONTINUE MOVING SOUTHEAST. HAIL UP TO QUARTER SIZE HAIL AND WINDS
TO 60 MPH ARE THE PRIMARY THREATS WITH THESE STORMS.

A WARM FRONT IS EXPECTED TO STALL OUT ALONG A MARION TO HUTCHINSON
LINE DURING LATE THIS AFTERNOON. THIS WILL ALLOW FOR THE
ATMOSPHERE TO BECOME QUITE VOLATILE FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AS A DRYLINE MOVES IN FROM THE SOUTHWEST. THE GREATEST
THREAT OF STORMS LOOKS TO BE SOUTH OF INTERSTATE 70. THE MAIN
THREATS WITH THESE STORMS WILL BE VERY LARGE HAIL GREATER THAN
BASEBALL SIZE...DAMAGING SEVERE WINDS...AND POSSIBLE SIGNIFICANT
TORNADOES. THE GREATEST THREAT AREA SHOULD BE ACROSS SOUTH CENTRAL
KANSAS. THE STORMS SHOULD BEGIN TO MOVE NORTHEAST OF THE AREA
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FRONTAL BOUNDARY WILL BEGIN TO PUSH SOUTHEAST AS A COLD FRONT
AND BE THE FOCUS FOR MORE THUNDERSTORM DEVELOPMENT ACROSS SOUTH
CENTRAL AND SOUTHEAST KANSAS WEDNESDAY AFTERNOON AND WEDNESDAY
EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS BEING THE MAIN THREATS.

THE THUNDERSTORMS MAY LINGER ACROSS SOUTHEAST KANSAS THURSDAY
MORNING. HOWEVER...THESE STORMS ARE NOT EXPECTED TO BE STRONG OR
SEVERE.

THUNDERSTORMS REMAIN IN THE FORECAST FROM THURSDAY NIGHT THROUGH
MONDAY. A FEW STRONG STORMS CANNOT BE RULED OUT DURING THIS TIME
FRAME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SCHRECK

In the hours before

Local storm report, Jun 9, 7:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             4 W NEODESHA            37.42N 95.75W
06/09/2009  E0.88 INCH       WILSON             KS   FIRE DEPT/RESCUE

&&

DUNTEN
Local storm report, Jun 9, 7:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 SW UDALL              37.37N 97.14W
06/09/2009  E1.00 INCH       SUMNER             KS   LAW ENFORCEMENT

&&

DUNTEN
Local storm report, Jun 9, 8:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
802 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND GST     CHERRYVALE              37.27N 95.55W
06/09/2009  M58 MPH          MONTGOMERY         KS   TRAINED SPOTTER

&&

DUNTEN
Special weather statement, Jun 9, 8:03 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
803 PM CDT TUE JUN 9 2009

KSZ095-099-100130-
MONTGOMERY-WILSON-
803 PM CDT TUE JUN 9 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MONTGOMERY AND WILSON COUNTIES...

AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR CHERRYVALE...OR 16
MILES NORTH OF COFFEYVILLE...AND MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

BILLINGS
Local storm report, Jun 9, 8:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
805 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     FLASH FLOOD      CHERRYVALE              37.27N 95.55W
06/09/2009                   MONTGOMERY         KS   TRAINED SPOTTER

            HEAVY RAIN AND PONDING ON ROADS

&&

DUNTEN
Local storm report, Jun 9, 8:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HEAVY RAIN       5 SW ERIE               37.52N 95.31W
06/09/2009  M2.50 INCH       NEOSHO             KS   TRAINED SPOTTER

            SPOTTER REPORTED 2.50 INCHES OF RAIN FELL IN 20 MINUTES.

&&

DUNTEN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:03 PM CDTSevere Thunderstorm WarningICTSumner57 min
Jun 9, 7:14 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho61 min
Jun 9, 7:17 PM CDTFlash Flood WarningICTElk, Wilson6 hr
Jun 9, 7:24 PM CDTFlash Flood WarningICTNeosho, Wilson4 hr
Jun 9, 7:29 PM CDTSevere Thunderstorm WarningICTCowley, Sumner31 min
Jun 9, 7:50 PM CDTAreal Flood WarningICTLabette, Montgomery5 hr
Jun 9, 7:57 PM CDTSevere Thunderstorm WarningICTButler, Cowley11 min
Jun 9, 8:14 PM CDTSevere Thunderstorm WarningICTLabette, Neosho31 min
Jun 9, 10:55 PM CDTAreal Flood WarningICTNeosho8 hr
Jun 10, 1:14 AM CDTAreal Flood WarningICTWilson4 hr
Jun 10, 1:37 AM CDTAreal Flood WarningICTMontgomery5 hr
Jun 10, 6:32 AM CDTRiver Flood WarningICTLabette, Neosho26 hr
Jun 10, 8:17 AM CDTRiver Flood WarningICTNeosho12 hr
Jun 10, 8:17 AM CDTRiver Flood WarningICTLabette36 hr
Jun 10, 12:26 PM CDTFlash Flood WatchICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 6 more13 hr
Jun 10, 4:58 PM CDTSevere Thunderstorm WarningICTLabette32 min

Nearby

Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.